# SDR DXTA2024042911626

- Difficulty date: April 28, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N249QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6173
- Aircraft time: 2,257 hours, 1,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 6003190269
- Condition: Damaged
- Location: Door Seal
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR AT TOP OF STAIRS UNDER LAST FOOT TREAD THE DOOR SEAL AND METAL PART ITS ATTACHED TO ARE BENT BELOW WIRE BUNDLE. A PIECE OF BROKEN PLASTIC WAS FOUND IN THAT AREA. PLASTIC WILL BE IN GALLEY SINK IN A ZIPLOC BAG. //SIGNOFF// COMPLIED WITH RFTS-110745. REV: 0. DATED: 28APR24. AFTER FINISHING STEP \ 5 OF COLD WORKING THE PANEL TO ORIGINAL CONTOUR, FOUND A VISIBLE CRACK. AREA WHERE CRACK WAS FOUND WAS REPLACED (REF STEPS ON THIS SQUAWK FOR WORK PERFORMED) AND OPS AND PRESSURE CHECKS WERE PERFORMED IN REF TO CL-650 AMM 21-00-00 WITH NO DEFECTS NOTED.
